Open Access
Article: Exact Fit of Simple Finite Mixture Models
by
J. Risk Financial Manag. 2014, 7(4), 150-164; doi:10.3390/jrfm7040150 - published 20 November 2014
Show/Hide Abstract
Open Access
Article: Risk Management of Interest Rate Derivative Portfolios: A Stochastic Control Approach
by  and
J. Risk Financial Manag. 2014, 7(4), 130-149; doi:10.3390/jrfm7040130 - published 27 October 2014
Show/Hide Abstract
Open Access
Article: Risk Measures and Portfolio Optimization
by  and
J. Risk Financial Manag. 2014, 7(3), 113-129; doi:10.3390/jrfm7030113 - published 22 September 2014
Show/Hide Abstract
Open Access
Brief Report: Report on the Fifth International Mathematics in Finance (MiF) Conference 2014, Skukuza, Kruger National Park, South Africa
by
J. Risk Financial Manag. 2014, 7(3), 110-112; doi:10.3390/jrfm7030110 - published 19 September 2014
Show/Hide Abstract
Open Access
Article: Asymmetric Realized Volatility Risk
by ,  and
J. Risk Financial Manag. 2014, 7(2), 80-109; doi:10.3390/jrfm7020080 - published 25 June 2014
Show/Hide Abstract
Open Access
Article: Refining Our Understanding of Beta through Quantile Regressions
by  and
J. Risk Financial Manag. 2014, 7(2), 67-79; doi:10.3390/jrfm7020067 - published 21 May 2014
Show/Hide Abstract
Latest articles - RSS Feed